# SDR EIAA980208

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 65B109027
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - LOG PAGE:  F81751 - DURING FLIGHT AFTER GEAR RETRACTION, GEAR 'DOOR OPEN' LIGHT REMAINED ILLUMINATED WITH BOTH LT WING GEAR DOOR OPEN LIGHTS ALSO ILLUMINATED.  RECYCLED GEAR, PROBLEM REMAINED.  RETURNED TO LAX.  REPLACED INBD DOOR LINKAGE ROD LOWER ROD END AND ADJUSTED PER MM 32-12-00.  DOOR OPS CHECKED, AND ALL INDICATIONS CHECKED GOOD.  (X)
